The radius of univalence and starlikeness of some classes of regular functions
Compositio Mathematica, Volume 23 (1971) no. 4, pp. 467-470.
@article{CM_1971__23_4_467_0,
     author = {Calys, Emanuel G.},
     title = {The radius of univalence and starlikeness of some classes of regular functions},
     journal = {Compositio Mathematica},
     pages = {467--470},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {23},
     number = {4},
     year = {1971},
     zbl = {0225.30012},
     mrnumber = {470189},
     language = {en},
     url = {http://www.numdam.org/item/CM_1971__23_4_467_0/}
}
TY  - JOUR
AU  - Calys, Emanuel G.
TI  - The radius of univalence and starlikeness of some classes of regular functions
JO  - Compositio Mathematica
PY  - 1971
DA  - 1971///
SP  - 467
EP  - 470
VL  - 23
IS  - 4
PB  - Wolters-Noordhoff Publishing
UR  - http://www.numdam.org/item/CM_1971__23_4_467_0/
UR  - https://zbmath.org/?q=an%3A0225.30012
UR  - https://www.ams.org/mathscinet-getitem?mr=470189
LA  - en
ID  - CM_1971__23_4_467_0
ER  - 
%0 Journal Article
%A Calys, Emanuel G.
%T The radius of univalence and starlikeness of some classes of regular functions
%J Compositio Mathematica
%D 1971
%P 467-470
%V 23
%N 4
%I Wolters-Noordhoff Publishing
%G en
%F CM_1971__23_4_467_0
Calys, Emanuel G. The radius of univalence and starlikeness of some classes of regular functions. Compositio Mathematica, Volume 23 (1971) no. 4, pp. 467-470. http://www.numdam.org/item/CM_1971__23_4_467_0/

S.D. Bernardi [1] Convex and starlike univalent functions, Trans. Amer. Math. Soc. 135 (1969) 429-446. | MR | Zbl

S.D. Bernardi [2] The radius of univalence of certain analytic functions, Proc. Amer. Math. Soc. 24 (1970) 312-318. | MR | Zbl

C. Caratheodory [3] Theory of Functions, Vol. 2, Chelsea, New York, 1954. | Zbl

W.K. Hayman [4] Multivalent Functions, Cambridge Univ. Press, 1958. | MR | Zbl

T.H. Macgregor [5] The radius of univalence of certain analytic functions, Proc. Amer. Math. Soc. 14 (1965) 514-520. | MR | Zbl

R.J. Libera [6] Some classes of regular functions, Proc. Amer. Math. Soc. 16 (1965) 755-758. | MR | Zbl

A.E. Livingston [7] On the radius of univalence of certain analytic functions, Proc. Amer. Math. Soc. 17 (1966) 352-357. | MR | Zbl